# SDR DALA12010743271

- Difficulty date: October 18, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 34,207 hours, 15,296 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FWD LT SIDE OF EXTERNAL FUSELAGE BETWEEN FR 21 - FR 23, BTW STR 23 - 24L SKIN DENTED.   DENT IS OUT OF NEARNESS/FORM CRITERION IAW SRM 53-11-11, DIAGRAM 103.  PERFORMED VISUAL INSPECTION ON EXTERNAL SKIN AND FASTENERS, NO OTHER DAMAGE FOUND. SRM 53-11-11 FLAGNOTE NR 1.  REMOVED DAMAGED AREA =2.045" W=.95" IAW SRM 53-11-11, FIG 212, SHEET 1.  INSTALLED REPAIR DOUBLE IAW SRM 53-11-11 FIG 212.
